EconPapers    
Economics at your fingertips  
 

Travelling wave solutions for some time-delayed equations through factorizations

E.S. Fahmy

Chaos, Solitons & Fractals, 2008, vol. 38, issue 4, 1209-1216

Abstract: In this work, we use factorization method to find explicit particular travelling wave solutions for the following important nonlinear second-order partial differential equations: The generalized time-delayed Burgers–Huxley, time-delayed convective Fishers, and the generalized time-delayed Burgers–Fisher. Using the particular solutions for these equations we find the general solutions, two-parameter solution, as special cases.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077907001269
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:38:y:2008:i:4:p:1209-1216

DOI: 10.1016/j.chaos.2007.02.007

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:38:y:2008:i:4:p:1209-1216